# SDR AALA991340

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235-250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AROUND FASTENER HEADS AT SECOND FASTENER ROW BELOW LEFT NR 3 COCKPIT WINDOWS STATION 235-STATION 250.  INSTALLED REPAIR DOUBLER PER ESO 11697  (M)
